# SDR USAA970157

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 970
- Part time: 35,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION 1.25 INCH STATION 970 STRINGER 27L.  REPLACED STRINGER SECTION, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 1.  (M)
